Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 77, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2009, 4:03 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 4:03 PM MDT (22:03 UTC)
- Expired
- Jun 26, 2009, 4:45 PM MDT
- In force
- 42 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Banner County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 86 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:15 PM MDT | HAIL 0.25 | 3 Ne Kimball, NE | |
| Jun 26, 4:23 PM MDT | TSTM WND DMG | 7 N Dix, NE | EST WIND SPEED OF 60 MPH.SMALL BRANCHES BROKEN. AROUND 1 INCH DIAMETER, LOTS OF BLOWING DIRT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:38 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 262203
SVRCYS
NEC007-105-262245-
/O.NEW.KCYS.SV.W.0077.090626T2203Z-090626T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 445 PM MDT
* AT 401 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH NEAR
THE KIMBALL COUNTY COURTHOUSE THIS STORM WAS LOCATED 5 MILES
NORTHEAST OF OLIVER RESERVOIR...OR 6 MILES NORTHWEST OF
KIMBALL...AND MOVING NORTHEAST AT 22 MPH.
* LOCATIONS IMPACTED INCLUDE...
BENNETT RESERVOIR...DIX AND I-80 EXIT 29.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4121 10406 4125 10405 4155 10383 4134 10337
4127 10337 4105 10382
TIME...MOT...LOC 2202Z 218DEG 19KT 4129 10375
$$
KMD2 follow-up statements
000
WWUS55 KCYS 262226
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT FRI JUN 26 2009
NEC007-105-262245-
/O.CON.KCYS.SV.W.0077.000000T0000Z-090626T2245Z/
BANNER NE-KIMBALL NE-
426 PM MDT FRI JUN 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR KIMBALL AND SOUTHERN BANNER COUNTIES...
AT 424 PM MDT...LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 9 MILES NORTH OF BENNETT RESERVOIR...OR 11 MILES
NORTHEAST OF KIMBALL...MOVING NORTHEAST AT 21 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN BANNER AND NORTHEASTERN
KIMBALL COUNTIES.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4121 10405 4125 10405 4155 10383 4134 10337
4127 10337 4105 10382
TIME...MOT...LOC 2225Z 222DEG 18KT 4137 10355
$$000
WWUS55 KCYS 262239
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT FRI JUN 26 2009
NEC007-105-262249-
/O.EXP.KCYS.SV.W.0077.000000T0000Z-090626T2245Z/
BANNER NE-KIMBALL NE-
439 PM MDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR KIMBALL AND SOUTHERN BANNER
COUNTIES EXPIRES AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4121 10405 4125 10405 4155 10383 4134 10337
4127 10337 4105 10382
TIME...MOT...LOC 2239Z 222DEG 18KT 4142 10349
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:16 PM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 26, 2:16 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT FRI JUN 26 2009 .SHORT TERM...TONIGHT THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WERE WIDESPREAD OVER THE WEST PART OF THE CWA EARLY THIS AFTERNOON. SOME LOCATIONS...SUCH AS KSAA AND KCYS... HAVE HAD MODERATE TO HEAVY RAINFALL. THE ACTIVITY IS AHEAD OF A SHORTWAVE TROUGH CURRENTLY OVER CENTRAL WYOMING AND COLORADO. THE FEATURE WILL CONTINUE TO MOVE EAST AND WILL BE EAST OF THE ENTIRE CWA AFTER 12Z. THE SHORTWAVE TROUGH APPEARS TO BE SLIGHTLY FASTER THAN MODELS EARLY THIS AFTERNOON. THE ASSOCIATED SURFACE COLD FRONT WAS FROM NORTHEAST TO SOUTH CENTRAL WYOMING AT 18Z AND WILL MOVE ACROSS THE REST OF THE CWA BY EARLY EVENING. THE FRONTAL TIMING SEEMED TO BE SLOWER THAN MODEL PROJECTIONS. AHEAD OF THE SHORTWAVE TROUGH AND FRONT WILL CONTINUE TO BE ABUNDANT MOISTURE WITH THE PRECIPITABLE WATER VALUES OVER 150 PERCENT OF NORMAL. THE ATMOSPHERE OVER THE EAST PART OF THE CWA...ESPECIALLY THE PANHANDLE...WILL BE MOIST AND UNSTABLE. STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED OVER AND EAST OF THE LARAMIE VALLEY. NORTHEAST MOVEMENT OF 25 MPH OF THE STORMS SHOULD REDUCE THE THREAT OF FLOODING...ALTHOUGH MINOR FLOODING IS POSSIBLE OVER THE EAST PART OF THE CWA THROUGH THE EVENING. A FEW STORMS MAY PRODUCE SEVERE WEATHER OVER THE FAR EAST PART OF THE CWA THROUGH THE EVENING AS THE CIN WILL BE GONE AFTER 21Z AND SBCAPE VALUES PER LAPS ARE OVER 2000 J/KG NEAR KSNY. DRIER AND COOLER AIR WILL MOVE OVER THE CWA BEHIND THE SHORTWAVE TROUGH AND FRONT FROMW EST TO EAST TONIGHT AND CONTINUE THROUGH SATURDAY NIGHT. HEIGHTS ALOFT SLOWLY RISE THROUGH SUNDAY WITH SURFACE HIGH PRESSURE MOVING OVER THE CWA AT 12Z SUNDAY AND THEN ONTO THE CENTRAL PLAINS DURING THE DAY SUNDAY. THE ATMOSPHERE BECOME SLIGHTLY UNSTABLE OVER FAR SOUTH CENTRAL WYOMING SATURDAY AFTERNOON AND OVER FAR SOUTHERN WYOMING SUNDAY AFTERNOON. WILL KEEP LOW POPS IN THOSE LOCATIONS FOR THOSE PERIODS. TEMPERATURES WILL BE COOLER ON SATURDAY AND THEN WARMER FOR SUNDAY. LOWS FOR SATURDAY NIGHT WILL BE COOLER THAN IN RECENT DAYS WITH THE SURFACE HIGH OVER THE CWA. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY A WEAK DISTURBANCE WILL MOVE ACROSS THE CWA ON MONDAY WHICH WILL AFFECT AREAS MAINLY WEST OF THE LARAMIE RANGE. WILL KEEP A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS FOR THE MOUNTAINS FOR MON. FOR TUES...UPPER RIDGE WILL CONTINUE TO BUILD OVER THE CENTRAL ROCKIES. SOME MID LEVEL MOISTURE WILL STREAM INTO AREAS WEST OF THE LARAMIE RANGE...SO WILL MENTION A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS AS AIRMASS DESTABILIZES WITH DAY TIME HEATING. SIMILAR WEATHER WILL OCCUR ACROSS THE CWA FROM WED THROUGH FRI. THE UPPER RIDGE WILL REMAIN IN THE VICINITY OF THE ROCKIES AND MID LEVEL MOISTURE ROTATING AROUND THE HIGH WILL STREAM INTO THE FORECAST AREA. THEN AS THE AIRMASS DESTABILIZES EACH DAY...ISOLATED LATE DAY THUNDERSTORMS WILL DEVELOP OVER THE AREA. A DISTURBANCE WILL MOVE ACROSS THE CWA THUR...WITH ANOTHER ONE MOVING ACROSS THE AREA ON FRIDAY. THESE DISTURBANCES SHOULD ENHANCE THE STRENGTH AND NUMBER OF STORMS DURING THE AFTERNOONS. HIGH TEMPERATURES WILL BE FROM 4 TO 8 DEGREES ABOVE NORMAL FROM MON THROUGH THUR...AND AROUND NORMAL ON FRI. && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY. SHOWERS AND STORMS WILL BE FAIRLY WIDESPREAD OVER THE CWA THROUGH THE EVENING AND BRIEF MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE ASSOCIATED WITH THE ACTIVITY. DRIER AIR WILL SPREAD OVER THE CWA LATER TONIGHT AND SATURDAY AND PERSIST THROUGH SUNDAY FOR A MINIMUM OF LATE DAY SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CWA THROUGH THE EVENING. MINIMUM RELATIVE HUMIDITIES WILL REMAIN HIGH FOR THE REST OF THE AFTERNOON. DRIER AIR WILL MOVE OVER THE CWA TONIGHT...BUT RELATIVE HUMIDITY RECOVERIES WILL STILL BE VERY GOOD. COOLER AND DRIER AIR WILL PERSIST OVER THE CWA THROUGH SATURDAY NIGHT WITH WARMING TEMPERATURES FOR SUNDAY. TEMPERATURES WILL BE AT OR ABOVE NORMAL FOR NEXT WEEK WITH THE BEST CHANCES OF LATE DAY THUNDERSTORMS BEING ON TUESDAY AND WEDNESDAY. FUELS ARE STILL GREEN BUT SLOW DRYING WILL TAKE PLACE THROUGH NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND/KMD
Hazardous weather outlook, Jun 26, 2:55 PM MDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 255 PM MDT FRI JUN 26 2009 NEZ001>003-019>021-054-055-WYZ059>070-271100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 255 PM MDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL SPREAD EAST ACROSS THE REGION THROUGH THIS EVENING. THE STORMS WILL PRODUCE HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME OF THE STORMS WILL PRODUCE LARGE HAIL AND STRONG WIND GUSTS OVER THE NEBRASKA PANHANDLE AND NEARBY AREAS IN SOUTHEAST WYOMING THROUGH 9 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THOSE AREAS UNTIL 9 PM. THE HEAVY RAINFALL MAY CAUSE MINOR FLOODING OF SMALL STREAMS AND LOW LYING AREAS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS MAINLY IN THE HIGHER TERRAIN OF SOUTHEAST WYOMING ON SUNDAY AND MONDAY. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING IN THE WESTERN NEBRASKA PANHANDLE. SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OBSERVED...ALONG WITH STRONG WIND OR RAINFALL AMOUNTS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jun 26, 3:03 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MDT FRI JUN 26 2009 NEZ020-054-WYZ068>070-262130- BANNER-CHEYENNE FOOTHILLS-GOSHEN-KIMBALL-PINE BLUFFS- 303 PM MDT FRI JUN 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN KIMBALL...SOUTHEASTERN GOSHEN AND SOUTHWESTERN BANNER COUNTIES UNTIL 330 PM MDT... AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF WHITAKER TO 11 MILES EAST OF NORTH CHEYENNE TO 7 MILES WEST OF CARPENTER...MOVING NORTHEAST AT 50 MPH. HEAVY RAIN...WITH MINOR LOCAL FLOODING...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BANNER...GOSHEN...KIMBALL AND LARAMIE COUNTIES...INCLUDING THE CITIES OF CARPENTER...BURNS...GUN BARREL...MERIDEN REST AREA AND PINE BLUFFS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 6. EISE
Special weather statement, Jun 26, 3:08 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 308 PM MDT FRI JUN 26 2009 NEZ020-054-WYZ069-070-262145- BANNER-CHEYENNE FOOTHILLS-KIMBALL-PINE BLUFFS- 308 PM MDT FRI JUN 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE... SOUTHWESTERN BANNER AND WESTERN KIMBALL COUNTIES UNTIL 345 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF BURNS TO CARPENTER...MOVING EAST AT 40 MPH. HEAVY RAIN...WITH MINOR FLOODING...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BANNER...KIMBALL AND LARAMIE COUNTIES...INCLUDING THE CITIES OF CARPENTER...BURNS...PANORAMA POINT AND PINE BLUFFS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 8. EISE
Special weather statement, Jun 26, 3:12 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 312 PM MDT FRI JUN 26 2009 NEZ001>003-262145- BOX BUTTE-DAWES-SIOUX- 312 PM MDT FRI JUN 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...NORTHWESTERN BOX BUTTE AND SOUTHWESTERN DAWES COUNTIES UNTIL 345 PM MDT... AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF BELMONT TO 12 MILES EAST OF AGATE...MOVING EAST AT 25 MPH. HEAVY RAIN...WITH MINOR FLOODING...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BOX BUTTE...DAWES AND SIOUX COUNTIES...INCLUDING THE CITY OF BELMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. EISE
Special weather statement, Jun 26, 3:39 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 339 PM MDT FRI JUN 26 2009 NEZ002-003-262245- BOX BUTTE-DAWES- 339 PM MDT FRI JUN 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND SOUTHERN DAWES COUNTIES UNTIL 445 PM MDT... AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELMONT...OR 28 MILES SOUTHWEST OF CHADRON...MOVING NORTHEAST AT 35 MPH. HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN BOX BUTTE AND DAWES COUNTIES...INCLUDING THE CITY OF BELMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. EISE
Special weather statement, Jun 26, 3:49 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 349 PM MDT FRI JUN 26 2009 NEZ020-054-262215- BANNER-KIMBALL- 349 PM MDT FRI JUN 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND SOUTHERN BANNER COUNTIES UNTIL 415 PM MDT... AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVER RESERVOIR...OR 7 MILES WEST OF KIMBALL...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN...WITH MINOR FLOODING...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN BANNER AND KIMBALL COUNTIES...INCLUDING THOSE NEAR OLIVER RESERVOIR...KIMBALL AND BENNETT RESERVOIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 9 AND 23. EISE
Special weather statement, Jun 26, 3:56 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 356 PM MDT FRI JUN 26 2009 NEZ002-262230- DAWES- 356 PM MDT FRI JUN 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES COUNTY UNTIL 430 PM MDT... AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF CHIMNEY BUTTE...OR 22 MILES SOUTHWEST OF CHADRON...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... CHIMNEY BUTTE BY 405 PM MDT. CHADRON STATE PARK IS ALSO IN THE PATH OF THIS STORM. EISE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff | 24 min |
| Jun 26, 4:46 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 24 min |
| Jun 26, 4:50 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 40 min |
| Jun 26, 5:08 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.